# SDR QXEA2016080800533

- Difficulty date: August 8, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 35,909 hours, 37,573 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Link
- Part number: 3907801003
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT 270 KNOTS, 12,000 FEET, SLIP INDICATOR NEUTRAL, RUDDER TRIM NEUTRAL, THE AILERON TRIM INDICATOR WAS INDICATING 1/2 TRIM LWD, ON FINAL APPROACH AT 120 KNOTS STILL INDICATING 1/2 TRIM LWD.  REPLACED R/H INBD SPOILER TOGGLE LINK AND ADJUSTED RT INBD SPOILER INPUT LINKAGE. OPERATIONAL CHECK FLIGHT GOOD. RETURNED TO SERVICE.
